# SDR ABXA9500396

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7075T6511
- Condition: Cracked
- Location: Fs 1410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONGERON SPLICE AT STATION 1410 WITH CRACK UNDER FRAME.  REPAIRED LONGERON IAW ABX REA D853-11139.
